A Caltech Library Service

Bounds on trees

Sokić, Miodrag (2011) Bounds on trees. Discrete Mathematics, 311 (6). pp. 398-407. ISSN 0012-365X.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We prove a finitary version of the Halpern–Läuchli Theorem. We also prove partition results about strong subtrees. Both results give estimates on the height of trees.

Item Type:Article
Related URLs:
Additional Information:© 2010 Elsevier B.V. Received 29 December 2009; revised 29 November 2010; accepted 1 December 2010. Available online 28 December 2010. The author thanks the referees for their careful reading and many valuable comments and suggestions.
Subject Keywords:Tree; Strong subtree; Partition
Issue or Number:6
Record Number:CaltechAUTHORS:20110322-113119891
Persistent URL:
Official Citation:Miodrag Sokic, Bounds on trees, Discrete Mathematics, Volume 311, Issue 6, 28 March 2011, Pages 398-407, ISSN 0012-365X, DOI: 10.1016/j.disc.2010.12.002. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:23050
Deposited By: Tony Diaz
Deposited On:22 Mar 2011 20:44
Last Modified:03 Oct 2019 02:43

Repository Staff Only: item control page